# SDR SWAA040582

- Difficulty date: February 25, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 64,996 hours, 70,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604222
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT BLINKING.  REMOVED AND REPLACED BATTERY PACK PER MM.
